Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A uniqueness theorem for thermoelastic shells with generalized boundary conditions


Author: M. B. Rubin
Journal: Quart. Appl. Math. 44 (1986), 431-440
MSC: Primary 73U05; Secondary 73L99
DOI: https://doi.org/10.1090/qam/860896
MathSciNet review: 860896
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The uniqueness of the solution of initial, mixed boundary value problems for linear thermoelastic shells is reconsidered within the context of recent developments in the thermomechanical theory of a Cosserat surface [4]. Fairly general boundary conditions are considered which allow mechanical contact with linear elastic media and thermal radiation on the boundary curve of the Cosserat surface and on the major surfaces of the shell.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73U05, 73L99

Retrieve articles in all journals with MSC: 73U05, 73L99


Additional Information

DOI: https://doi.org/10.1090/qam/860896
Article copyright: © Copyright 1986 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website